MAUDE Adverse Event Report: ENDOLOGIX AFX; BIFURCATED STENT GRAFT

ENDOLOGIX AFX; BIFURCATED STENT GRAFT
Model Number BA22-90/I16-30
Medical Device Problem Codes Migration or Expulsion of Device (1395); Off-Label Use (1494)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 11/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm (aaa) with implant of an afx2 bifurcated stent graft (bsg) an excluder cuff (non-endologix) on (b)(6) 2016.In 2023, ankle-brachial index (abi) was 1.0.In 2024, abi was 0.9.In 2025, abi was less than 0.9 and the patient's pulse was palpable but perceived as slightly weak.Contrast ct showed the distal end of the afx (bsg) right leg appeared to be leaning inward.An intervention for percutaneous transluminal angioplasty and additional bare stent placement was being considered.On (b)(6) 2025 the patients was in poor condition due to issues at a site unrelated to this event.The physician elected to not perform the procedure.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the implant movement complaint is unconfirmed.The right common iliac artery stenosis complaint is confirmed.This is moderately consistent with the reported adverse event/incident.A calcified plaque at the inferior margin of the right common iliac artery stent likely contributed to right common iliac artery stenosis.There was concomitant product usage of a non endologix excluder cuff at index making this off label.It is unlikely that this contributed to the reported event.The complaint is likely anatomy related.Procedure related harms could not be determined.The patient¿s final status was reported as poor due to an unrelated event; consequently, the planned secondary procedure was cancelled.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents h3 other text: device remains implanted.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
Manufacturer (Section G)
ENDOLOGIX
2 musick
,
irvine CA 92618
Manufacturer Contact
gary kirchgater
2 musick
,
irvine, CA 92618
8009832284
MDR Report Key23856825
Report Number3011063223-2025-00197
Device Sequence Number4989788
Product Code MIH
UDI-Device Identifier00818009010223
UDI-Public(01)00818009010223(17)190127
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/27/2019
Device Model NumberBA22-90/I16-30
Device Lot Number1423840014
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2025
Initial Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/11/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCLUDER CUFF (NON-ENDOLOGIX)
Outcome Attributed to Adverse Event Other;
Patient SexMale